# SDR AALA201811139027

- Difficulty date: November 11, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 102,078 hours, 16,556 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Disconnected
- Location: Ground Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

AIRCRAFT WOULD NOT MAINTAIN PRESSURE.  INTIALLY PACK PRESSURE OFF WITH A PACK INOPERATIVE LIGHT.  FOLLOWED QRH PROCEDURES,  DECENDED TO 31,000 FEET, CABIN ALTITUDE WAS SLOWLY CLIMBING. CONTINUED DECENT TO 24,000 FEET, COULD NOT CONTROL THE CABIN ALTITUDE, TRIED TO CONTROL CABIN IN MANUAL MODE AND WAS UNSUCCESSFUL AND CONTINUED DECENT TO 10,000 FEET. CABIN ALTITUDE LIGHT,  QRC PROCEDURES FOLLOWED,  NO EMERGENCY DECLARED AND DIVERTED.  THE AIRCRAFT WAS GROUNDED.  FOUND DUCT GOING FROM THE MUFFLER TO THE GROUND AIR CONNECTION DISCONNECTED.   SECURED THE DUCT AND PERFORMED SATISFACTORY OPERATIONAL CHECK, NO LEAKS NOTED IAW AMM 21-21-02.
